Advanced Search
Article Contents
Article Contents

Groundwater flow in a fissurised porous stratum

Abstract Related Papers Cited by
  • In [2] Barenblatt e.a. introduced a fluid model for groundwater flow in fissurised porous media. The system consists of two diffusion equations for the groundwater levels in, respectively, the porous bulk and the system of cracks. The equations are coupled by a fluid exchange term. Numerical evidence in [2, 8] suggests that the penetration depth of the fluid increases dramatically due to the presence of cracks and that the smallness of certain parameter values play a key role in this phenomenon. In the present paper we give precise estimates for the penetration depth in terms of the smallness of some of the parameters.
    Mathematics Subject Classification: Primary: 35K55; Secondary: 35B30, 35Q35, 35R35, 76S05.


    \begin{equation} \\ \end{equation}
  • [1]

    G. I. Barenblatt, On some unsteady motions in a liquid or a gas in a porous medium, Prikladnaja Matematika i Mechanika, 16 (1952), 67-78.


    G. I. Barenblatt, E. A. Ingerman, H. Shvets and J. L. Vázquez, Very intense pulse in the gorundwater flow in fissurised-porous stratum, PNAS, 97 (2000), 1366-1369.doi: 10.1073/pnas.97.4.1366.


    M. Bertsch, R. Dal Passo and C. Nitsch, A system of degenerate parabolic nonlinear pde's: A new free boundary problem, Interfaces Free Bound, 7 (2005), 255-276.


    K. N. Chuen, C. C. Conley and J. A. Smoller, Positively invariant regions for systems of nonlinear diffusion equations, Indiana Univ. Math. J., 26 (1977), 373-392.doi: 10.1512/iumj.1977.26.26029.


    R. Dal Passo, L. Giacomelli and G. Grün, A waiting time phenomena for thin film equations, Ann. Scuola Norm. Sup. Pisa (4), 30 (2001), 437-463.


    R. Dal Passo, L. Giacomelli and G. Grün, "Waiting Time Phenomena for Degenerate Parabolic Equations - A Unifying Approach," in "Geometric Analysis and Nonlinear Partial Differential Equations" (S. Hildebrant and H. Karcher, eds.), Springer-Verlag, (2003), 637-648.


    R. Kersner, Nonlinear heat conduction with absorption: Space localization and extinction in finite time, SIAM J. Appl. Math., 43 (1983), 1274-1285.doi: 10.1137/0143085.


    Y. Shvets, "Problems of Flooding in Porous and Fissured Porous Rock," Ph.D. thesis, University of California, Berkeley, 2005, http://gradworks.umi.com/31/87/3187151.html.


    J. Simon, Compact sets in the space $L^p(0,T;B)$, Ann. Mat. Pura Appl. (4), 146 (1987), 65-96.


    G. Stampacchia, "Équationes Elliptiques Du Second Ordre à Coefficients Discontinus," Les presses de l'université de Montréal, 1966.


    J. L. Vázquez, "The Porous Medium Equation. Mathematical Theory," Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, Oxford, 2007.

  • 加载中

Article Metrics

HTML views() PDF downloads(109) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint